| Model Number |
24690 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/27/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter city: (b)(6).
Event or Problem Description
It was reported that balloon rupture occurred.The 99% stenosed target lesion was located in the moderately tortuous and severely calcified right superficial femoral artery.A 5.0mmx220mmx150cm (4f) sterling balloon catheter was advanced for dilation.However, during first inflation at 12 atmospheres for 30 seconds, the balloon ruptured.The device was removed and completed the procedure with a different device.There were no patient complications reported and patient condition was good.